# SDR SWIA202156907

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H FLIGHT SPOILER ALL ATTACHING HARDWARE HAS CORROSION   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED WITH NEW R/H FLIGHT SPOILER ALL ATTACHING HARDWARE REF CRJ 200 AMM 27-64-05-400-801. OPS CHECK GOOD
